# SDR VNAA9904002

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL3092
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LEFT HAND MAIN LANDING GEAR FAILED TO INDICATE DOWN AND LOCKED.  AN EMERGENCY WAS DECLARED AND FLIGHT HANDBOOK PROCEDURES WERE FOLLOWED.  THE FLIGHT CREW REPLACED A GEAR INDICATOR LIGHT BULB.  AFTER THE REPLACEMENT, THE INDICATOR ILLUMINATED A DOWN AND LOCKED GEAR CONDITION.  THE FLIGHT CONTINUED THE APPROACH AND LANDED WITHOUT FURTHER INCIDENT.  OUTSTATION MAINTENANCE INSPECTED THE INDICATOR BULBS FOR DEFECTS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
